# SDR SWIA200210504

- Difficulty date: January 2, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 25,423 hours, 31,701 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 DET INOP PIPE ZONE LIGHT ILLUMINATED.  FOUND CHAFED WIRE W110-1114-20 NEAR CONNECTOR J0946.  REPLACED WIRE AS NEEDED.  OPS CHECK GOOD.
